Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Glynis–In January, are you going to go thru with RAI? If possible,
      maybe you could ask your endo about a low dose and see if it affects
      you differently. I took a small dose but it seems that it basically
      wiped my thyroid out. It could minimize yours–although I have been
      told by my endo that sooner or later the hyper does come back if it
      hasn’t been taken care of in the onset. (But!! who knows–everyone
      is definetly diff.) Or are you saying that you may have an increase
      in PTU in January?

      I still believe that the Lord is guiding me. I will not give up hope!
      But did you ever have rage fits? I guess I could tell you some stories
      on that. I’d like to know.

      Thanks! Andrea

      Anonymous
        Post count: 93172

        0, 1996 14:37:33
        No, you didn’t bore me! My front scalp seems to be where I notice the hair loss most (well, duh, it
        is right what I see first thing in the mirror!) With me, I had so many things going
        wrong after I gave birth to my youngest daughter (I have three girls, 8, 3 & 8 mos.). I
        chalked up the weird, jittery feeling I was having to postpartum stuff and the surgeries
        I had (c-section, ERCP and gallbladder). I thought I was just going through trauma and that the
        diarhea was from life with no gallbladder! Then I started having panic attacks! I kept repeating
        over and over “God did not give me a spirit of fear, but of power, of love and of a SOUND mind.”
        I ended up being diagnosed by my OB and having to go to an Internist. Now I have an
        Endo too, but he’s a long drive from here. I’m only on PTU 50 mg 3X/day. I think that
        is why I’m not recovering as quickly. The Endo was tempted to up it, but then decided to
        leave it until January and see how things are. (The first month I was only taking 50 mg twice a day
        and it didn’t do diddly squat).

        I know two older women that had RAI 35 yrs ago and are FINE. Remember, on this board you’re
        more likely to see people that have problems or are in the midst of things. Success stories are
        probably too busy living life! At least you know the Lord is with you and you are going to
        be more than a conqueror through Him Who loves you.

        The verses I’m hanging on to right now are Psalm 27:13,14 “I would have lost
        heart unless I had believed that I would see the goodness of the Lord in the land
        of the living. Wait on the Lord; Be of good courage, and He shall strengthen your heart;
        Wait, I say, on the Lord.” I personally stress the “land of the living” part!! If you look at
        Joseph, David, Job…they all go through trials, but they do get rest eventually…in this life.
        I have desperately needed that assurance. Now I’m too longwinded! We will make it through this. Glynis

        Anonymous
          Post count: 93172

          I too got it after the birth of my third child–hormone related or what?
          I went for RAI after I couldn’t stand the roller-coaster ride of meds
          and the emotional stuff that went along with them. It took a year for them
          to diagnose it. RAI has now been shown to maybe cause eye problems. I
          would research it if you aren’t having eye problems now.
          Also–a bright note–I too lost most of my hair which was fairly long–
          but it came back twice as thick and curlier!!! I used to get perms and
          haven’t had to get a perm since–actually it fell out twice and is better
          than ever now (except for the gray!!).
          Happy New Year, Denny.

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.